It is about a week that I started to take Sam e 400 . I have had drastic change in my bp. Before Effexor had given me high bp. Now I am not taking Effexor anymore but during this week my bp has come very low and I feel without energy and listless. Has anyone had the same experience the Sam e lowered the bp so that it was annoying. thanks
Hi, roya! Everything I've heard or read indicates that SAMe can potentially raise blood pressure.
Did you stop taking the Effexor abruptly? Because low pressure can be a symptom of Effexor withdrawal.
You need to discuss this with your doctor right away.
Best wishes, WCV
I began taking Sam-e in February 2016. I got off seroquel because it was ruining my life and causing massive weight gain. I am morbidly obese(308lbs). I'm 29. I'm also pregnant. 5 weeks. My blood pressure since 6 months ago has been terrible. I always had elevated pressure. About 140s over 90's... now I'm 180/110. Could my Sam-e be to blame. I'm just scared because I have major psychological issues and sam-e has been a dream drug for me as it has made me a beautiful person to be around again without all the weight gain and solemnity. What was your blood pressure on Sam-e? Was it super high like mine?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.